# SDR CALA0101033

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 50,616 hours, 26,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25" AND 1" CRACK IN CENTER WEB OF FORWARD BULKHEAD AT STA 178, LBL 5.7, BETWEEN WL 195 AND 207. THE CENTER WEB WAS REPLACED IAW EA 5310-03040 AND WORK CARD 99-5310-1-0037.
